# SDR SIMA20150114001

- Difficulty date: January 14, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,117 hours, 23,447 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527270006
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R RT ELEVATOR UPPER CTR SKIN IAW SRM 51-20-03, 51-40-02, 51-20-03, 51-40-06, 55-20-01, 55-10-01-SI & ETN EM-55-073.  SEE NRTC BOW 173731 FOR PAINT & NRTC BOW173670 FOR WEIGHT & BALANCE.
